Alert archive / Colorado / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 52, NWS Pueblo, CO

May 30, 2024El Paso County, Pueblo County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at May 30, 2024, 2:42 PM MDT for El Paso County, Pueblo County, Colorado. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 30, 2024, 2:42 PM MDT (20:42 UTC)
Expired
May 30, 2024, 3:15 PM MDT
In force
33 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties El Paso County, CO, Pueblo County, CO

The radar

The Pueblo radar (KPUX), 51 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 8.7 hours before the alert went out and 331 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2024-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2024-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2525 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-28 m²/s²
0-3 km storm-relative helicity
-11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

628 
WUUS55 KPUB 302042
SVRPUB
COC041-101-302115-
/O.NEW.KPUB.SV.W.0052.240530T2042Z-240530T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
242 PM MDT Thu May 30 2024

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Southwestern El Paso County in east central Colorado...
  North central Pueblo County in southeastern Colorado...

* Until 315 PM MDT.

* At 242 PM MDT, a severe thunderstorm was located 7 miles southwest
  of Fountain, or 15 miles south of Colorado Springs, moving
  southeast at 15 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Fountain, Pinon, Hanover, and Pueblo West.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3862 10488 3871 10482 3867 10442 3837 10467
      3849 10482
TIME...MOT...LOC 2042Z 304DEG 15KT 3861 10480 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
3 follow-up statements
387 
WWUS55 KPUB 302056
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
256 PM MDT Thu May 30 2024

COC041-101-302115-
/O.CON.KPUB.SV.W.0052.000000T0000Z-240530T2115Z/
El Paso CO-Pueblo CO-
256 PM MDT Thu May 30 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM MDT
FOR SOUTH CENTRAL EL PASO AND NORTHWESTERN PUEBLO COUNTIES...

At 255 PM MDT, a severe thunderstorm was located 7 miles south of
Fountain, or 18 miles south of Colorado Springs, moving southeast at
15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Fountain, Pinon, Hanover, and Pueblo West.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3861 10482 3868 10476 3866 10443 3837 10467
      3839 10470 3850 10479
TIME...MOT...LOC 2055Z 304DEG 15KT 3858 10474 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

PS
422 
WWUS55 KPUB 302106
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
306 PM MDT Thu May 30 2024

COC041-101-302115-
/O.CON.KPUB.SV.W.0052.000000T0000Z-240530T2115Z/
El Paso CO-Pueblo CO-
306 PM MDT Thu May 30 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM MDT
FOR SOUTH CENTRAL EL PASO AND NORTHWESTERN PUEBLO COUNTIES...

At 306 PM MDT, a severe thunderstorm was located 8 miles northwest of
Pinon, or 20 miles north of Pueblo, moving southeast at 15 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Fountain, Pinon, Pueblo West, and Hanover.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3856 10481 3864 10474 3859 10449 3837 10467
      3855 10480
TIME...MOT...LOC 2106Z 304DEG 15KT 3855 10469 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

PS
844 
WWUS55 KPUB 302114
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
314 PM MDT Thu May 30 2024

COC041-101-302123-
/O.EXP.KPUB.SV.W.0052.000000T0000Z-240530T2115Z/
El Paso CO-Pueblo CO-
314 PM MDT Thu May 30 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL EL PASO AND
NORTHWESTERN PUEBLO COUNTIES WILL EXPIRE AT 315 PM MDT...

The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. Storm is still 
above severe limits, with the issuance of a new severe thunderstorm 
warning (SV.W.0053)

&&

LAT...LON 3856 10481 3864 10474 3859 10449 3837 10467
      3855 10480
TIME...MOT...LOC 2113Z 304DEG 15KT 3853 10466 

$$

PS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 11:40 AM MDT, 3 hours 2 minutes earlier. Its key messages:

  • Strong to severe storms are possible (40-60%% chance) for our plains today, with main risks being hail up to 1.5 inches in diameter, winds gusting to 60 mph, and lightning.
  • Still a risk of strong to severe storms on the plains both Friday and Saturday, as low level moisture remains in place.
  • Mainly dry and hot from Sunday into the middle of next week.
Area forecast discussion, May 30, 11:40 AM MDT, 3 hours 2 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1140 AM MDT Thu May 30 2024

.KEY MESSAGES...

- Strong to severe storms are possible (40-60%% chance) for our
  plains today, with main risks being hail up to 1.5 inches in
  diameter, winds gusting to 60 mph, and lightning.

- Still a risk of strong to severe storms on the plains both
  Friday and Saturday, as low level moisture remains in place.

- Mainly dry and hot from Sunday into the middle of next week.

&&

.SHORT TERM /THROUGH TONIGHT/...
Issued at 333 AM MDT Thu May 30 2024

Currently..

Showers and storms have pushed east, though satellite imagery and
area observations show that stratus is developing again across EL
Paso County early this morning. KFLY was reporting BKN004 ceilings
as of 3am. With lingering moisture from today's rain and outflow
boundaries, thinking we could, again, have lots of moisture to work
with for today's convection. Temperatures and dew points are both
ranging from 40s to 50s across the plains this morning.

Today and Tonight..

The SPC has a very similar outlook for our plains as what we saw for
yesterday, with a slight risk for strong to severe thunderstorms
across areas generally east of I-25 this afternoon and into this
evening. Today's convection will be highly dependent on available
moisture, and upon the influence of a cold front that looks to make
its way into northern portions of the area in the next hour or two,
and work its way across the plains throughout this morning. Surface
winds look to shift around to easterly by the early afternoon hours,
which could help to usher in more moisture as well. Instability is a
bit less than yesterday, though most areas are still looking at
around 1500 J/kg or so at least. High res models are keeping higher
end CAPE values closer to 2,200 J/kg out on our far eastern plains
for today. Another difference is that shear is overall a bit less
than yesterday, closer to 30kt instead of 40kt. Helicity is also
much less impressive than yesterday, giving an overall impression
that our landspout and tornado threat would be closer to zero than
we were for yesterday on our eastern plains. Isolated weak storms
get going late this morning over the high country, where gusty wind
and lightning will be the main concerns. Stronger storms look to
develop earlier across out southern plains, with strong to severe
storms possible over portions of Las Animas and Baca counties as
early as 1 pm this afternoon. CAMs depict another round of storms
firing over the Pikes Peak region by around 2pm or so, with storms
filling in across the I-25 corridor as they advance southeastward
throughout the afternoon and evening hours. Models tend to keep
convection on our plains through the evening and into the overnight
hours once again, though most areas look to be dry by around
midnight or so at the lastest. Given the increase in moisture and
possible effects of the frontal influence, thinking that we could
have more coverage than yesterday. Given the decrease in shear,
thinking that today might be slightly less in intensity than where
we for yesterday. Main risks with stronger storms will be large hail
up to 1.5 inches, wind gusts to 60 mph, and lightning. Other than
today's thunderstorm potential, expect another day of slightly above
normal temperatures, sunshine, and mostly light easterly winds until
thunderstorms begin to develop. Temperatures for today look to be
around 3 to 5 degrees cooler for most plains locations behind the
passing cold front, with highs topping out in the mid 70s to mid
80s. Mountain valleys will be around the same as yesterday, with
highs in the mid to upper 70s.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
Issued at 333 AM MDT Thu May 30 2024

Friday and Saturday now look like more active convective days on
the plains than previously thought, as low level moisture and
instability are slow to be shunted eastward. On Friday, progged
CAPE is in the 1000-2000 J/KG range, while 0-6km shear is around
30-35 kts. No definitive wave evident to spark convection, but
still enough weak energy to aide in mountain storms by mid-
afternoon, then activity strengthens as it moves east of I-25
and encounters a much more unstable air mass. SPC has introduced
a marginal risk of severe storms for most of the southeast
plains for Friday afternoon, which appears reasonably. Pattern
continues Saturday, though storm strength and coverage on the
plains may increase, as at least a few model solutions show
large instability on the order of 2000-3000 J/KG and 0-6km
shear of 35-45 kts, which would produce supercells and big hail
if they verify. SWODY3 now has slight back over all of the
southeast plains, which is an upgrade from previous forecasts.
Haven't mentioned the mountains and interior valleys much,
though their forecast hasn't changed much, with sparse/weak
afternoon convection both Fri/Sat, producing more wind than rain
and most locations. Temps all areas Fri will run near seasonal
averages on Fri, then climb several degf on Sat as mid level
warm and mixing deepens.

Upper trough swings through the Rockies late Sat into Sun,
bringing deepening sw flow and drier air to much of srn
Colorado. Moisture should be shunted far enough east to
eliminate thunderstorm chances for most of the region Sunday,
though will have to watch areas near the KS border for potential
storm initiation as dryline won't be too far away. Max temps
Sunday will soar with deep mixing and mid-level thermal ridge
overhead, with readings deep into the 90s on the plains, 70s/80s
mountains and valleys. Weak cold front late Sun into Mon may
shave a few degf off of max temps Mon afternoon, though doesn't
appear we'll have enough a westward push of low level moisture
for any convection at this point. Models then build upper ridge
somewhere over the western U.S. next week, with deterministic
ECMWF and its ensemble farther west than GFS family of solutions.
As a result, GFS solutions look very hot and dry with ridge
overhead, while farther west Euro has a couple of cold fronts
and slightly cooler air sliding through the plains by mid-week.
In either case, main message of the forecast for next week is
for warm temperatures and generally dry conditions, with the
amount of heat still somewhat of a question.

&&

.AVIATION /18Z TAFS THROUGH 18Z FRIDAY/...
Issued at 1139 AM MDT Thu May 30 2024

VFR conditions are expected to prevail for KALS and KPUB, and mostly
for KCOS, throughout the forecast period. SHRA and TSRA are expected
to be in and around the vicinity of KCOS and possibly KPUB by later
in the afternoon and through the evening, with a better chance of
occurrence at KCOS. There is also a slight chance of VCSH/VCTS for
KALS, although confidence of this is low and therefore was left
out of the TAF at this time. If SHRA/TSRA does develop, it
could temporarily reduce CIGs and VIS to MVFR/IFR criteria. It
could also result in periodic windshifts and increased wind
speeds. Winds will be mostly synoptically influenced throughout
the day due to a passing upper level through OVHD, but then
become more diurnally influenced by later in the evening as
winds diminish. For KCOS and KPUB, there will also be a threat
of GR, mainly between 20Z to 00Z.
-Stewey

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...EHR
LONG TERM...PETERSEN
AVIATION...STEWARD
Hazardous weather outlook, May 30, 11:44 AM MDT, 2 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1144 AM MDT Thu May 30 2024

COZ058>089-093>099-311745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1144 AM MDT Thu May 30 2024

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Increasing thunderstorm coverage is expected for our plains today.
Some storms could be strong to severe, especially for areas along
and east of I-25 for this afternoon and this evening. Main risks
with storms on our plains today will be large hail up to 1.5 inches
in diameter, damaging winds gusting to 60 mph, and cloud to ground
lightning. Weaker and more isolated storms are expected over the
high country earlier this afternoon as well, where main concerns
will be gusty winds and lightning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Strong to severe storms will be possible again Friday and Saturday
from I-25 eastward, with the greatest coverage of storms over the
far southeast plains. Damaging winds and large hail will be the
main risk from any storms, along with cloud to ground lightning.
Over the mountains and interior valleys, weaker storms are
expected, with gusty winds and lightning the main storm threats.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

STEWARD/23

In the hours before

Special weather statement, May 30, 12:54 PM MDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1254 PM MDT Thu May 30 2024

COZ099-301945-
Springfield Vicinity/Baca County CO-
1254 PM MDT Thu May 30 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL BACA COUNTY
THROUGH 145 PM MDT...

At 1253 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Campo, or 21 miles northwest of Boise City, moving
northeast at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Campo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3701 10290 3724 10253 3707 10226 3699 10245
      3700 10288
TIME...MOT...LOC 1853Z 235DEG 26KT 3701 10269

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Rodriguez
Special weather statement, May 30, 1:57 PM MDT, 45 minutes before
Special Weather Statement
National Weather Service Pueblo CO
157 PM MDT Thu May 30 2024

COZ081-085-302030-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
157 PM MDT Thu May 30 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN TELLER AND
SOUTHWESTERN EL PASO COUNTIES THROUGH 230 PM MDT...

At 156 PM MDT, Doppler radar was tracking a strong thunderstorm over
Stratmoor, or near Colorado Springs, moving southeast at 10 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Southern Colorado Springs, Fountain, Stratmoor, Fort Carson,
Security, Security-Widefield, Peterson Space Force Base, and Cimarron
Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3871 10497 3889 10480 3877 10451 3854 10470
TIME...MOT...LOC 1956Z 303DEG 10KT 3876 10480

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Rodriguez

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 6:03 PM MDTTornado WarningPUBProwers15 min
May 29, 6:13 PM MDTSevere Thunderstorm WarningPUBBent, Prowers32 min
May 29, 6:19 PM MDTSpecial Weather StatementPUBPueblo26 min
May 29, 6:37 PM MDTTornado WarningPUBBent, Prowers21 min
May 29, 6:41 PM MDTSevere Thunderstorm WarningPUBBent, Prowers34 min
May 29, 6:57 PM MDTTornado WarningPUBProwers14 min
May 29, 7:15 PM MDTSevere Thunderstorm WarningPUBBent, Prowers30 min
May 29, 7:41 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBProwers34 min
May 29, 7:44 PM MDTSevere Thunderstorm WarningPUBProwers31 min
May 29, 7:56 PM MDTSevere Thunderstorm WarningPUBProwers34 min
May 29, 8:31 PM MDTSpecial Weather StatementPUBProwers29 min
May 29, 8:55 PM MDTSevere Thunderstorm WarningPUBBaca, Prowers35 min
May 29, 9:29 PM MDTSevere Thunderstorm WarningPUBBaca, Prowers31 min
May 29, 9:59 PM MDTSevere Thunderstorm WarningPUBProwers16 min
May 29, 10:14 PM MDTSpecial Weather StatementPUBBaca31 min
May 29, 10:25 PM MDTSpecial Weather StatementPUBKiowa35 min
May 29, 10:37 PM MDTSevere Thunderstorm WarningPUBBaca23 min
May 29, 10:46 PM MDTSpecial Weather StatementPUBBaca44 min
May 29, 11:23 PM MDTSpecial Weather StatementPUBBaca37 min
May 29, 11:47 PM MDTSevere Thunderstorm WarningPUBBaca28 min
May 30, 12:16 AM MDTSevere Thunderstorm WarningPUBBaca29 min
May 30, 12:45 AM MDTSevere Thunderstorm WarningPUBBaca45 min
May 30, 12:54 PM MDTSpecial Weather StatementPUBBaca51 min
May 30, 1:08 PM MDTSevere Thunderstorm WarningPUBBaca24 min
May 30, 1:57 PM MDTSpecial Weather StatementPUBEl Paso33 min
May 30, 2:05 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo40 min
May 30, 3:13 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo32 min
May 30, 3:39 PM MDTSevere Thunderstorm WarningPUBPueblo36 min
May 30, 4:14 PM MDTSpecial Weather StatementPUBPueblo31 min
May 30, 4:34 PM MDTSpecial Weather StatementPUBCrowley26 min
May 30, 4:40 PM MDTSevere Thunderstorm WarningPUBCrowley, Pueblo35 min
May 30, 4:45 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero, Pueblo30 min
May 30, 4:56 PM MDTSpecial Weather StatementPUBPueblo34 min
May 30, 5:15 PM MDTSevere Thunderstorm WarningPUBCrowley, Kiowa, Otero30 min
May 30, 5:22 PM MDTSevere Thunderstorm WarningPUBOtero, Pueblo23 min
May 30, 5:42 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBCrowley, Kiowa, Otero33 min
May 30, 5:44 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero, Pueblo31 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.